MAUDE Adverse Event Report: SYNTHES GMBH 1.5 TI MF CORTEX SCREW STPING FLUTES 6; SCREW, FIXATION, BONE

SYNTHES GMBH 1.5 TI MF CORTEX SCREW STPING FLUTES 6; SCREW, FIXATION, BONE
Model Number 400.736E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2023, the veterinary surgeon reported that hardware became infected in a dog patient.Patient had multiple craniofacial fractures.Hardware was originally implanted on (b)(6) 2019.She will be removing the hardware later this month ((b)(6) 2023).He have included all of the implants used in the original surgery.They are unsure which ones caused the infection.They will be removing all of the plates & screws.No new hardware will be implanted.This complaint involves fourteen(14) devices.This report is for one (1) 1.5 ti mf cortex screw stping flutes 6.This complaint is related to these complaints: (b)(4) & (b)(4).This is report 10 of 14 for complaint (b)(4).
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Patient information: device used in a veterinary case - no patient information will be reported.Additional codes: mqn, dzl.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.B3: date of post-operative infection development is unknown.

Brand Name
1.5 TI MF CORTEX SCREW STPING FLUTES 6
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16614754
Report Number8030965-2023-03655
Device Sequence Number20370751
Product Code HWC
UDI-Device Identifier10887587044941
UDI-Public(01)10887587044941
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K981275
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number400.736E
Device Catalogue Number400.736E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/07/2023
Supplement Date Received by Manufacturer03/24/2023
Initial Report FDA Received Date03/24/2023
Supplement Report FDA Received Date04/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1.5 TI MF CORTEX SCREW STPING FLUTES 6.; 1.5 TI MF CORTEX SCREW STPING FLUTES 6.; 1.5 TI MF CORTEX SCREW STPING FLUTES 6.; 1.5 TI MF CORTEX SCREW STPING FLUTES 6.; 1.5 TI MF CORTEX SCREW STPING FLUTES 6.; 1.5 TI MF CORTEX SCREW STPING FLUTES 6.; 1.5 TI MF CORTEX SCREW STPING FLUTES 6.; 1.5 TI MF CORTEX SCREW STPING FLUTES 6.; 1.5 TI MF CORTEX SCREW STPING FLUTES 6.; 1.5 TI MF CORTEX SCREW STPING FLUTES 6.; 1.5 TI MF CORTEX SCREW STPING FLUTES 6.; 1.5 TI MF CORTEX SCREW STPING FLUTES 6.; 1.5 TI MF CORTEX SCREW STPING FLUTES 6.; 1.5 TI MF CORTEX SCREW STPING FLUTES 6.
Patient SexUnknown